# SDR RAIA00506027

- Difficulty date: June 21, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 14,997 hours, 14,346 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 23092900001
- Part serial: 272
- Condition: Broken
- Location: Mlg
- Part time: 14,997 hours, 14,364 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR/LEVER DISAGREE MESSAGE ON EICAS.  MAINTNENACE REMOVED AND REPLACED NR 1 GEAR UPLOCK BOX.  OPS CHECKED GOOD.
